staple
Avec cedram.org

Rechercher dans le site


Année 1999


Werner Bley; Robert Boltje
Lubin-Tate formal groups and module structure over Hopf orders
Vol. 11 no. 2 (1999), p. 269-305 Détail
François Laubie
A recursive definition of $p$-ary addition without carry
Vol. 11 no. 2 (1999), p. 307-315 Détail
Abdelmejid Bayad
Formes de jacobi et formule de Weber $p$-adique
Vol. 11 no. 2 (1999), p. 317-329 Détail
Takao Komatsu
On inhomogeneous diophantine approximation with some quasi-periodic expressions, II
Vol. 11 no. 2 (1999), p. 331-344 Détail
François Dress
Discrépance des suites de Farey
Vol. 11 no. 2 (1999), p. 345-367 Détail
Gilles Damamme
Étude de $L(s, \chi)/\pi^s$ pour des fonctions $L$ relatives à $\mathbb{F}_q((T^{-1}))$ et associées à des caractères de degré $1$
Vol. 11 no. 2 (1999), p. 369-385 Détail
F. Lemmermeyer; S. Louboutin; R. Okazaki
The class number one problem for some non-abelian normal CM-fields of degree $24$
Vol. 11 no. 2 (1999), p. 387-406 Détail
Xiaodong Cao; Wenguang Zhai
On the distribution of $p^\alpha$ modulo one
Vol. 11 no. 2 (1999), p. 407-423 Détail
Nikolai G. Moshchevitin
Continued fractions, multidimensional diophantine approximations and applications
Vol. 11 no. 2 (1999), p. 425-438 Détail
Michael Nakamaye
Diophantine approximation on algebraic varieties
Vol. 11 no. 2 (1999), p. 439-502 Détail
Henri Cohen
A survey of computational class field theory
Vol. 11 no. 1 (1999), p. 1-13 Détail
Paula B. Cohen
A $C^*$-dynamical system with Dedekind zeta partition function and spontaneous symmetry breaking
Vol. 11 no. 1 (1999), p. 15-30 Détail
Martin Epkenhans
An analogue of Pfister's local-global principle in the burnside ring
Vol. 11 no. 1 (1999), p. 31-44 Détail
Alice Gee
Class invariants by Shimura's reciprocity law
Vol. 11 no. 1 (1999), p. 45-72 Détail
François Gramain
Transcendance et fonctions modulaires
Vol. 11 no. 1 (1999), p. 73-90 Détail
Michel Langevin
Imbrications entre le théorème de Mason, la descente de Belyi et les différentes formes de la conjecture $(abc)$
Vol. 11 no. 1 (1999), p. 91-109 Détail
Éric Laurier
Opérations sur les mots de Christoffel
Vol. 11 no. 1 (1999), p. 111-132 Détail
Jianya Liu; Ming-Chit Liu; Tianze Wang
On the almost Goldbach problem of Linnik
Vol. 11 no. 1 (1999), p. 133-147 Détail
Jacques Martinet
Sur la classification des réseaux parfaits de dimension $5$
Vol. 11 no. 1 (1999), p. 149-159 Détail
Richard Massy; Sylvie Monier-Derviaux
Descente et parallélogramme galoisiens
Vol. 11 no. 1 (1999), p. 161-172 Détail
Loïc Merel
Arithmetic of elliptic curves and diophantine equations
Vol. 11 no. 1 (1999), p. 173-200 Détail
Bruno Parvaix
Substitution invariant sturmian bisequences
Vol. 11 no. 1 (1999), p. 201-210 Détail
Y.-F. S. Pétermann; J.-L. Rémy; I. Vardi
On a functional-differential equation related to Golomb's self-described sequence
Vol. 11 no. 1 (1999), p. 211-230 Détail
Alain Salinier
Équations différentielles sur un corps de fonctions algébriques
Vol. 11 no. 1 (1999), p. 231-246 Détail
Galina V. Voskresenskaya
One special class of modular forms and group representations
Vol. 11 no. 1 (1999), p. 247-262 Détail
Valentin E. Voskresenskii
Stably rational algebraic tori
Vol. 11 no. 1 (1999), p. 263-268 Détail